# SDR SWAA2023041212578

- Difficulty date: March 4, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY B FWD L/H FITTING AREA VISIBLE SWELLING OF THE FLOOR PANEL AND O/B WALL INDICATIVE OF CORROSION<[01] AFT LAV B WAS REPLACED ON CARD # TTG8Q00J90KH;[02] VERIFIED 1.
